# SDR DALA2024111210859

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0655659) CORROSION ON FUSELAGE BODY FAIRINGS SUPPORTS P/N 149A7214-9 AND 149A7214-10 B STA 640. FUSELAGE BODY FAIRINGS SUPPORTS P/N 149A7214-9 AND 149A7214-10 B STA 640 WERE REPLACED PER B737-800 SRM 51-40-02-0G.
